# SDR REXA201100820

- Difficulty date: December 2, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 17,359 hours, 15,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FORWARD FACE GOUGED AND CHAFED AT MULTIPLE LOCATIONS.  REPAIR IAW BOMBARDIER REO 601R-53-61-4306.
